International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
Call for Papers | Fully Refereed | Open Access | Double Blind Peer Reviewed

ISSN: 2319-7064

Downloads: 134 | Views: 196

Research Paper | Mathematics | India | Volume 5 Issue 5, May 2016

A Class of QT Bezier Curve with Two Shape Parameters

Reenu Sharma [2]

Abstract: In this paper a class of quartic trigonometric Bzier curve, called QT Bzier curve, with two shape parameters is presented. These curves not only inherit most properties of the usual quartic Bzier curves in the polynomial space, but also enjoy some other advantageous properties for shape modelling. The shape of the curve can be adjusted by altering the values of shape parameters while the control polygon is kept unchanged. With the increase of the shape parameter, the curve approaches to the control polygon. When the shape parameters are chosen properly, the QT Bzier curves can be used to represent ellipse precisely.

Keywords: Trigonometric Bzier basis function, CAGD, trigonometric Bzier curve, shape parameters, approximability

Edition: Volume 5 Issue 5, May 2016,

Pages: 131 - 134

How to Download this Article?

Type Your Valid Email Address below to Receive the Article PDF Link

Verification Code will appear in 2 Seconds ... Wait